# SDR 96ZZZX233

- Difficulty date: December 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N84355
- Make and model: Boeing 727231
- Aircraft serial: 21987
- Engine: Pwa JT8D5
- System (JASC): 7312 · Fuel Heater
- Part: Heat Valve
- Part number: 70034115A
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

STL - FLT 192 - DURING CLIMB, NR 1 ENGINE FUEL HEAT VALVE INTRANSIT LIGHT STAYED ON WITH SWITCH IN THE OFF POSITION.  SHUT DOWN NR 1 ENGINE AND RETURNED FROM FLIGHT.  REMOVED AND REPLACED NR 1 ENGINE FUEL HEAT VALVE, MFG PN 700341-15A.  OPERATIONAL CHECK NORMAL.  OP-17 - 1-8-95 - MCI.
